# SDR 98ZZZX100

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6831M
- Make and model: Cessna 210M
- Aircraft serial: 2106994
- Engine: Cont IO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Condition: Failed
- Location: Rt Magneto
- Part time: 1,000 hours
- Component: Slick
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAGNETO DEAD.  OPENED MAG, FOUND COPPER AND CARBON DUST EVERYWHERE.  FOUND BLOCK AND GEAR BEARINGS WORN SEVERELY AND GEAR DAMAGED, TEETH VERY SHARP DUE TO MISALIGNMENT OF LARGE GEAR.  MAGS WERE NOT INSPECTED AT 500-HOUR INSPECTION AS RECOMMENDED.
